# SDR CA150511015

- Difficulty date: May 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky CH54B
- Engine: Pwa JFTD12A5A
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Solenoid
- Part number: ST88
- Condition: Defective
- Location: Hook
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED INADVERTENT RELEASE OF LOWER HOOKS.
